Wrapping with the separation of jets obstacles, a prisoner in a channel with parallel walls
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 159-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_3_a14,
author = {A. V. Kuznetsov},
title = {Wrapping with the separation of jets obstacles, a prisoner in a channel with parallel walls},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {159--167},
year = {1959},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_3_a14/}
}
A. V. Kuznetsov. Wrapping with the separation of jets obstacles, a prisoner in a channel with parallel walls. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 159-167. http://geodesic.mathdoc.fr/item/IVM_1959_3_a14/